# SDR TRAX200701126

- Difficulty date: August 6, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STIFFENER SUPPORT ANGLE LT SIDE AT FR 26 BL 0.  CORROSION REMOVED ON STIFFENER SUPPORT ANGLE LT SIDE AT FR 26 BL 0 AS PER SRM 51-21-42, MATERIAL THICKNESS 0.040, MATERIAL REMOVED 0.003 WITHIN LIMITS AS PER SRM 53-51-00 FIG 301.  SUPPLEMENTAL - SDR CLOSED 10/18/07.
